# SDR CA110208021

- Difficulty date: February 7, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,777 hours
- Engine: Lyc O235L2C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 04003438
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  FUEL LINE CORRODED THROUGH ENTIRE WALL THICKNESS. FUEL LINE IS DIRECTLY OFF THE RT FUEL TANK AND RUNS DOWN THE AFT DOOR POST AND ALONG THE DOOR FRAME.  LEAK WAS FOUND ALONG THE DOOR FRAME PART OF THE FUEL LINE.  ALSO NEED TO MENTION THAT THE FUEL LINE CORRODED FROM THE INSIDE AND ONLY CREATED A PINHOLE LEAK THAT WAS FAIRLY HARD TO SEE.   EDIT: AFTER FURTHER INVESTIGATION, I CUT THE LINE OPEN AND NO CORROSION WAS PRESENT ON THE INNER SIDE OF THE LINE. THE CORROSION STARTED FROM THE OUTSIDE AND CREATED A PIN HOLE.
